# SDR SWAA084625

- Difficulty date: August 21, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 13,023 hours, 7,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5700
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R2 DOOR EMERGENCY EXIT SIGN MISSING.  INSTALLED SIGN PER MM.
